A class of \(n^{\text{th}}\)-order impulsive integrodifferential equations in Banach spaces. (English) Zbl 1035.45009

Summary: By establishing a comparison result and using the monotone iterative technique, the author obtains the existence of maximal and minimal solutions of the initial value problem for a class of \(n^{\text{th}}\)-order impulsive integrodifferential equations in a Banach space.


45N05 Abstract integral equations, integral equations in abstract spaces
45G10 Other nonlinear integral equations
45J05 Integro-ordinary differential equations
45L05 Theoretical approximation of solutions to integral equations
Full Text: DOI


[1] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S., Theory of Impulsive Differential Equations (1989), World Scientific: World Scientific Singapore · Zbl 0719.34002
[2] Erbe, L. H.; Liu, X. Z., Quasisolutions of nonlinear impulsive equations in abstract cones, Appl. Anal., 34, 231-250 (1989) · Zbl 0662.34015
[3] Liu, X. Z., Nonlinear boundary value problems for first order impulsive integro-differential equations, Appl. Anal., 36, 119-130 (1990) · Zbl 0671.34018
[4] Guo, D.; Liu, X. Z., Extremal solutions of nonlinear impulsive integro-differential equations in Banach spaces, J. Math. Anal. Appl., 177, 538-552 (1993) · Zbl 0787.45008
[5] Guo, D., Periodic boundary value problems for second order impulsive integro-differential equations in Banach spaces, Nonlinear Anal., 28, 983-997 (1997) · Zbl 0957.34057
[6] Guo, D., Second order impulsive integro-differential equations on unbounded domains in Banach spaces, Nonlinear Anal., 35, 413-423 (1999) · Zbl 0917.45010
[7] Liu, X. Z.; Guo, D., Method of upper and lower solutions for second order impulsive integro-differential equations in a Banach space, Computers Math. Applic., 38, 3/4, 213-223 (1999) · Zbl 0939.45004
[8] Guo, D.; Lakshmikantham, V., Nonlinear Problems in Abstract Cones (1988), Academic Press: Academic Press Boston, MA · Zbl 0661.47045
[9] Guo, D.; Lakshmikantham, V.; Liu, X. Z., Nonlinear Integral Equations in Abstract Spaces (1996), Kluwer Academic: Kluwer Academic Dordrecht · Zbl 0866.45004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.